MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS; GENERATOR, OXYGEN, PORTABLE
Model Number 525KS
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator by the french regulatory agency (ansm), that during use, the oxygen concentrator did not alarm, the end user's oxygen saturation dropped to 60%, and the end user became cyanotic.The medical emergency service was called to assist and the end user's oxygen saturation quickly corrected when oxygen was provided.The user manual contraindications state: "the device is not intended to be life supporting or life sustaining.The devilbiss 5 liter oxygen concentrator may be contraindicated in patients at risk of experiencing serious adverse health consequences resulting from a temporary loss of function." devilbiss healthcare is investigating the issue and will file an update if additional information becomes available.
 
Additional Manufacturer Narrative
Devilbiss healthcare evaluated the device and found that the main pcb (printed circuit board) was defective.When the device was powered on, there was no audible alarm, no visual alarm, and the pcb was not logging hours.There is no damage or burns on the main pcb.Thermal damage was noted on the compressor mounts at the base of the unit, as well as on the external plastic near the mounts.

Brand Name
DEVILBISS
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key23594380
Report Number2515872-2025-00037
Device Sequence Number9532460
Product Code CAW
UDI-Device Identifier00885304000976
UDI-Public(01)00885304000976
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number525KS
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown